Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
293 Publications
2017 | Published | Conference Paper | IST-REx-ID: 836
Finding eigenvalues of self-maps with the Kronecker canonical form
M. Ethier, G. Jablonski, M. Mrozek, in:, Special Sessions in Applications of Computer Algebra, Springer, 2017, pp. 119–136.
View
| DOI
| WoS
M. Ethier, G. Jablonski, M. Mrozek, in:, Special Sessions in Applications of Computer Algebra, Springer, 2017, pp. 119–136.
2017 | Published | Journal Article | IST-REx-ID: 1022 |
The topology of the cosmic web in terms of persistent Betti numbers
P. Pranav, H. Edelsbrunner, R. Van De Weygaert, G. Vegter, M. Kerber, B. Jones, M. Wintraecken, Monthly Notices of the Royal Astronomical Society 465 (2017) 4281–4310.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
| arXiv
P. Pranav, H. Edelsbrunner, R. Van De Weygaert, G. Vegter, M. Kerber, B. Jones, M. Wintraecken, Monthly Notices of the Royal Astronomical Society 465 (2017) 4281–4310.
2017 | Published | Journal Article | IST-REx-ID: 1173 |
The Voronoi functional is maximized by the Delaunay triangulation in the plane
H. Edelsbrunner, A. Glazyrin, O. Musin, A. Nikitenko, Combinatorica 37 (2017) 887–910.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
| arXiv
H. Edelsbrunner, A. Glazyrin, O. Musin, A. Nikitenko, Combinatorica 37 (2017) 887–910.
2017 | Published | Conference Paper | IST-REx-ID: 833 |
Streaming algorithm for Euler characteristic curves of multidimensional images
T. Heiss, H. Wagner, in:, M. Felsberg, A. Heyden, N. Krüger (Eds.), Springer, 2017, pp. 397–409.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
| arXiv
T. Heiss, H. Wagner, in:, M. Felsberg, A. Heyden, N. Krüger (Eds.), Springer, 2017, pp. 397–409.
2017 | Published | Journal Article | IST-REx-ID: 1180 |
Algebraic vertices of non-convex polyhedra
A. Akopyan, I. Bárány, S. Robins, Advances in Mathematics 308 (2017) 627–644.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
| arXiv
A. Akopyan, I. Bárány, S. Robins, Advances in Mathematics 308 (2017) 627–644.
2017 | Published | Journal Article | IST-REx-ID: 1065 |
Pushdown reachability with constant treewidth
K. Chatterjee, G.F. Osang, Information Processing Letters 122 (2017) 25–29.
[Submitted Version]
View
| Files available
| DOI
| WoS
K. Chatterjee, G.F. Osang, Information Processing Letters 122 (2017) 25–29.
2017 | Published | Conference Paper | IST-REx-ID: 688 |
Topological data analysis with Bregman divergences
H. Edelsbrunner, H. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, pp. 391–3916.
[Published Version]
View
| Files available
| DOI
H. Edelsbrunner, H. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, pp. 391–3916.
2017 | Published | Journal Article | IST-REx-ID: 909 |
On the lengths of curves passing through boundary points of a planar convex shape
A. Akopyan, V. Vysotsky, The American Mathematical Monthly 124 (2017) 588–596.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
| arXiv
A. Akopyan, V. Vysotsky, The American Mathematical Monthly 124 (2017) 588–596.
2017 | Published | Thesis | IST-REx-ID: 6287 |
Discrete Morse theory for random complexes
A. Nikitenko, Discrete Morse Theory for Random Complexes , Institute of Science and Technology Austria, 2017.
[Published Version]
View
| Files available
| DOI
A. Nikitenko, Discrete Morse Theory for Random Complexes , Institute of Science and Technology Austria, 2017.
2017 | Published | Journal Article | IST-REx-ID: 718 |
Expected sizes of poisson Delaunay mosaics and their discrete Morse functions
H. Edelsbrunner, A. Nikitenko, M. Reitzner, Advances in Applied Probability 49 (2017) 745–767.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
H. Edelsbrunner, A. Nikitenko, M. Reitzner, Advances in Applied Probability 49 (2017) 745–767.
2017 | Published | Journal Article | IST-REx-ID: 707 |
A tight estimate for the waist of the ball
A. Akopyan, R. Karasev, Bulletin of the London Mathematical Society 49 (2017) 690–693.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
A. Akopyan, R. Karasev, Bulletin of the London Mathematical Society 49 (2017) 690–693.
2017 | Published | Journal Article | IST-REx-ID: 568 |
Persistence of zero sets
P. Franek, M. Krcál, Homology, Homotopy and Applications 19 (2017) 313–342.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
| arXiv
P. Franek, M. Krcál, Homology, Homotopy and Applications 19 (2017) 313–342.
2017 | Published | Journal Article | IST-REx-ID: 521 |
Higson compactification and dimension raising
K. Austin, Z. Virk, Topology and Its Applications 215 (2017) 45–57.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
| arXiv
K. Austin, Z. Virk, Topology and Its Applications 215 (2017) 45–57.
2017 | Published | Journal Article | IST-REx-ID: 481 |
Planar matchings for weighted straight skeletons
T. Biedl, S. Huber, P. Palfrader, International Journal of Computational Geometry and Applications 26 (2017) 211–229.
[Published Version]
View
| Files available
| DOI
T. Biedl, S. Huber, P. Palfrader, International Journal of Computational Geometry and Applications 26 (2017) 211–229.
2017 | Published | Journal Article | IST-REx-ID: 1433 |
Phat - Persistent homology algorithms toolbox
U. Bauer, M. Kerber, J. Reininghaus, H. Wagner, Journal of Symbolic Computation 78 (2017) 76–90.
[Published Version]
View
| Files available
| DOI
| Download Published Version (ext.)
| WoS
U. Bauer, M. Kerber, J. Reininghaus, H. Wagner, Journal of Symbolic Computation 78 (2017) 76–90.
2016 | Published | Book Chapter | IST-REx-ID: 5805
On some local topological properties of naive discrete sphere
N. Sen, R. Biswas, P. Bhowmick, in:, Computational Topology in Image Context, Springer Nature, Cham, 2016, pp. 253–264.
View
| DOI
N. Sen, R. Biswas, P. Bhowmick, in:, Computational Topology in Image Context, Springer Nature, Cham, 2016, pp. 253–264.
2016 | Published | Conference Paper | IST-REx-ID: 5806
On functionality of quadraginta octants of naive sphere with application to circle drawing
R. Biswas, P. Bhowmick, in:, Discrete Geometry for Computer Imagery, Springer Nature, Cham, 2016, pp. 256–267.
View
| DOI
R. Biswas, P. Bhowmick, in:, Discrete Geometry for Computer Imagery, Springer Nature, Cham, 2016, pp. 256–267.
2016 | Published | Book Chapter | IST-REx-ID: 5809
On the connectivity and smoothness of discrete spherical circles
R. Biswas, P. Bhowmick, V.E. Brimkov, in:, Combinatorial Image Analysis, Springer Nature, Cham, 2016, pp. 86–100.
View
| DOI
R. Biswas, P. Bhowmick, V.E. Brimkov, in:, Combinatorial Image Analysis, Springer Nature, Cham, 2016, pp. 86–100.
2016 | Published | Journal Article | IST-REx-ID: 1216 |
Acceleration feature points of unsteady shear flows
J. Kasten, J. Reininghaus, I. Hotz, H. Hege, B. Noack, G. Daviller, M. Morzyński, Archives of Mechanics 68 (2016) 55–80.
[Published Version]
View
| Download Published Version (ext.)
J. Kasten, J. Reininghaus, I. Hotz, H. Hege, B. Noack, G. Daviller, M. Morzyński, Archives of Mechanics 68 (2016) 55–80.
2016 | Published | Journal Article | IST-REx-ID: 1272 |
Generalized offsetting of planar structures using skeletons
M. Held, S. Huber, P. Palfrader, Computer-Aided Design and Applications 13 (2016) 712–721.
[Published Version]
View
| Files available
| DOI
M. Held, S. Huber, P. Palfrader, Computer-Aided Design and Applications 13 (2016) 712–721.